# SDR MASA2012042534732

- Difficulty date: April 24, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N928LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15028
- Aircraft time: 18,516 hours, 15,061 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: SH670321034
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LONGERON BETWEEN FS 333 AND FS 364 STRINGER 25R IS CORRODED AROUND FASTENER HOLES.  REMOVED AND REPLACED LONGERON P/N SH670-32103-4 BETWEEN FS 333 AND FS 364, STRINGER 25R IAW CRJ 900 SRM 51-40-11-001-001, 51-42-06-001-001, 51-42-21-001-001.  LOCATION - FS 333 - FS 364, STR 25R.
